On a question of swan in algebraic k-theory
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 1, pp. 85-94.
@article{ASENS_1973_4_6_1_85_0,
     author = {Sharma, Pramod K. and Strooker, Jan R.},
     title = {On a question of swan in algebraic k-theory},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {85--94},
     publisher = {Elsevier},
     volume = {Ser. 4, 6},
     number = {1},
     year = {1973},
     doi = {10.24033/asens.1244},
     zbl = {0261.18011},
     mrnumber = {52 #5765},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1244/}
}
TY  - JOUR
AU  - Sharma, Pramod K.
AU  - Strooker, Jan R.
TI  - On a question of swan in algebraic k-theory
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1973
DA  - 1973///
SP  - 85
EP  - 94
VL  - Ser. 4, 6
IS  - 1
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1244/
UR  - https://zbmath.org/?q=an%3A0261.18011
UR  - https://www.ams.org/mathscinet-getitem?mr=52 #5765
UR  - https://doi.org/10.24033/asens.1244
DO  - 10.24033/asens.1244
LA  - en
ID  - ASENS_1973_4_6_1_85_0
ER  - 
%0 Journal Article
%A Sharma, Pramod K.
%A Strooker, Jan R.
%T On a question of swan in algebraic k-theory
%J Annales scientifiques de l'École Normale Supérieure
%D 1973
%P 85-94
%V Ser. 4, 6
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1244
%R 10.24033/asens.1244
%G en
%F ASENS_1973_4_6_1_85_0
Sharma, Pramod K.; Strooker, Jan R. On a question of swan in algebraic k-theory. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 1, pp. 85-94. doi : 10.24033/asens.1244. http://archive.numdam.org/articles/10.24033/asens.1244/

[1] H. Bass, Algebraic K-theory, Benjamin, New York, 1968. | MR | Zbl

[2] S. M. Gersten, On Mayer-Vietoris Functors and Algebraic K-theory (J. of Alg., vol. 18, 1971, p. 51-88). | MR | Zbl

[3] S. M. Gersten, On the K-theory of Laurent Polynomials (Proc. Amer. Math. Soc., vol. 30, 1971, p. 223-228). | MR | Zbl

[4] S. M. Gersten, Homotopy Theory of Rings (J. of Alg., vol. 19, 1971, p. 369-415). | MR | Zbl

[5] S. M. Gersten, Stable K-theory of Discrete Rings, Preprint.

[6] M. Karoubi and O. E. Villamayor, K-théorie algébrique et K-théorie topologique (Math. Scand., vol. 28, 1971, p. 265-307). | MR | Zbl

[7] M. Karoubi, La périodicité de Bott en K-théorie générale (Ann. scient. Éc. Norm. Sup., 4e série, t. 4, 1971, p. 63-95). | Numdam | MR | Zbl

[8] M. I. Krusemeyer, Fundamental Groups, Algebraic K-theory and a Problem of Abhyankar (Thesis, Utrecht, 1972).

[9] J. Milnor, Introduction to Algebraic K-theory (Ann. of Math. Studies, vol. 72, Princeton, 1971). | MR | Zbl

[10] R. G. Swan, Algebraic K-theory (Actes, Congrès intern. math., Nice, 1970, Gauthier-Villars, Paris, I, 1971, p. 191-199). | MR | Zbl

[11] R. G. Swan, Excision in Algebraic K-theory (J. Pure and Appl. Alg., vol. 1, 1971, p. 221-252). | MR | Zbl

[12] R. G. Swan, Some Relations between Higher K-functors (J. of Alg., vol. 21, 1972, p. 113-136). | MR | Zbl

[13] C. Traverso, Seminormality and Picard Group (Ann. Scuola Norm. Sup. Pisa, vol. 24, 1970, p. 585-595). | Numdam | MR | Zbl

Cited by Sources: